# SDR QR9R20210827001

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721309354
- Aircraft time: 2,309 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: B632K1001051
- Part serial: KA0963
- Condition: Contaminated
- Location: Main Rotor
- Part time: 2,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAIN TRANSMISSION OIL CHANGE, MAINTENANCE DETECTED OIL WAS CONTAMINATED. FURTHER EVALUATION REVEALED INTERNAL CORROSION DUE TO WATER INTRUSION.
